Keyword : maximal independent set


Maximal Independent Set Based Joint Transport and MAC Optimization for Wireless Ad Hoc Networks
Jeonghoon MO Jaewook KWAK 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2008/08/01
Vol. E91-B  No. 8 ; pp. 2559-2570
Type of Manuscript:  PAPER
Category: Network
Keyword: 
cross-layer optimization802.11maximal independent set
 Summary | Full Text:PDF(717.7KB)

A Representation Diagram for Maximal Independent Sets of a Graph
Masakuni TAKI Sumio MASUDA Toshinobu KASHIWABARA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1998/05/25
Vol. E81-A  No. 5 ; pp. 784-788
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
maximal independent setinterval graphcocomparability graphgeneration problem
 Summary | Full Text:PDF(498KB)